MAUDE Adverse Event Report: Tandem Diabetes Care Tandem Mobi Insulin Pump with Control-IQ Technology; Alternate Controller Enabled Insulin Infusion Pump

Tandem Diabetes Care Tandem Mobi Insulin Pump with Control-IQ Technology; Alternate Controller Enabled Insulin Infusion Pump
Model Number 1004000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 09/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the customer experienced a blood glucose (bg) level that was displayed as ¿high¿; however, a specific value was not provided.Reportedly, the customer alleged the pump software did not accurately adjust the amount of insulin delivered resulting in the high bg.Customer gave a correction bolus via the pump to address bg level.Tandem technical support (cts) performed a system check and performed a review of the pump data to determine a possible cause.Cts determined that the pump functioned as intended and the cause of the high bg was unknown, customer acknowledged and understood.
 
Additional Manufacturer Narrative
In use at the time of the event: cgm model: g6.Mobile os: unknown.

Brand Name
Tandem Mobi Insulin Pump with Control-IQ Technology
Common Device Name
Alternate Controller Enabled Insulin Infusion Pump
Manufacturer (Section D)
Tandem Diabetes Care
12400 high bluff drive
san diego CA 92130
Manufacturer Contact
john connell
12400 high bluff drive
san diego, CA 92130
+1(858)224-6281
MDR Report Key50923333
Report Number3013756811-2026-176275
Device Sequence Number5804440
Product Code QFG
UDI-Device Identifier00389152370019
UDI-Public(01)00389152370019(22)1013701(11)240720
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K233044
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1004000
Device Catalogue Number1013700
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/20/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age8 YR
Patient SexUnknown